Search the Community
3 results for tags: keflex
Found 3 results
So, I have been on the antibiotic keflex for the last year and a half. It has kept me relatively clear (my whole face is clear always except my chin) I have tried to ease off of it and hope my acne would not come back, but after a few days big red cyst come up on my chin (2 to 4 at a time).... then i get back on it and it clears it up and i will only get small ones every now and again. I have been suffering from acne since i was 18 and now im 23.(male) I have tried all different topicals. (di
I am a 17 year make and I take two cephalexin a day (sometimes one, but I try to take two) and it smells disgusting. As soon as I open the bottle a wave of rotten sulfur smell hits my nose. I am wondering if because I take this medication it is causing me to smell bad like the medication. How would I know? And is it possible for this to happen?
I'm 33 and have had moderate to severe acne my whole life. It didn't finally start to get better til my late 20's, and has been better for a while on my face but is still not going away on my back. I was on minocycline as a teen and my dr recently put me back on that but I couldn't stand it. I know that everyone is different, but I seem to be the person in the minority that experiences the rare side effects of most medications. Yay me. So anyway I took the minocycline for 5 weeks but had to